# SDR DHL2007788507

- Difficulty date: April 24, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201466
- Condition: Corroded
- Location: Bs 868-950c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, SEAT TRACK LBL 45L, FROM BS 850 TO 950C, SURFACE CORROSION, STA 868 TO 950C REMOVED .009 MATERIAL, ORIGINAL MATERIAL THICKNESS .230, MATERIAL REMAINING .221 WITHIN LIMITS IAW B727 SRM 53-10-1, FIG 3.  TREATED AND PRIMED AREA IAW B727 SRM 51-10-2.  STA 852.56 TO 868.65 REMOVED CORROSION AND MATERIAL REMAINING OUT OF LIMITS IAW B727 SRM 53-10-1, FIG 1.  REMOVED FLOATING SEAT TRACK IAW B727 SRM 51-30-2.  FABRICATED NEW FLOATING SEAT TRACK FROM BAC 1520-1466-7075T6, 16" LONG IAW B727 SRM 53-10-1, FIG 7 AND 51-30-5.  TREATED PRIMED AND INSTALLED SEAT TRACK IAW B727 SRM 51-10-2, 51-30-2 AND 53-10-1, FIG 7.
